Open Access
Dec. 2001 On some isotropic submanifolds in spheres
Sadahiro Maeda
Proc. Japan Acad. Ser. A Math. Sci. 77(10): 173-175 (Dec. 2001). DOI: 10.3792/pjaa.77.173


We give examples of isotropic submanifolds in spheres, which are counter-examples to the result of [S].


Download Citation

Sadahiro Maeda. "On some isotropic submanifolds in spheres." Proc. Japan Acad. Ser. A Math. Sci. 77 (10) 173 - 175, Dec. 2001.


Published: Dec. 2001
First available in Project Euclid: 23 May 2006

zbMATH: 1007.53045
MathSciNet: MR1873739
Digital Object Identifier: 10.3792/pjaa.77.173

Primary: 53B25
Secondary: 53C40

Keywords: constant mean curvature , Isotropic , sphere

Rights: Copyright © 2001 The Japan Academy

Vol.77 • No. 10 • Dec. 2001
Back to Top